# SDR QXEA200600193

- Difficulty date: January 29, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 7,788 hours, 10,978 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Condition: Malfunctioned
- Location: Dual Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2092, ON CLIMB-OUT OF PDX THRU 1000' CAUTION LIGHT RUD FULL PRESS ILLUMINATED FOLLOWED BY RUD PRESS.  AS AIRSPEED INCREASED THRU 140K'S RUD HYD CAUTION ILLUMINATED.  MAINTENANCE REPLACED DUAL PRESSURE REGULATOR.  AIRCRAFT RELEASED FOR OPERATIONAL CHECK FLIGHT.  OPERATIONAL CHECK FLIGHT SATISFACTORY.
